# SDR 95ZZZX4453

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106QS
- Make and model: Cessna S550
- Aircraft serial: S5500106
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Bearing
- Part number: PN3A
- Condition: Corroded
- Location: Rud Lt/Rt Tab
- Part time: 8,557 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RUDDER, LEFT AND RIGHT TRIM TAB BEARINGS, CORRODED AND WORN.  TKS ANTI-ICE FLUID MOST LIKELY CAUSE OF CORROSION.  SUBMITTER STATES THIS IS A COMMON PROBLEM.  THE BEARINGS SHOULD BE MORE TKS/CORROSION RESISTANT.
